[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 7, Issue 4 (Vol. 7,No. 4, 2021) ::
mmr 2021, 7(4): 0-0 Back to browse issues page
قاعده کوادراتوری باز فازی جهت حل عددی معادلات انتگرال فردهلم غیرخطی فازی همراه با تقریب خطا
Abstract:   (146 Views)
This article has no abstract.
Keywords: Iterative method, Open fuzzy quadrature rule, Fuzzy nonlinear Fredholm integral equations
Full-Text [PDF 1016 kb]   (33 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2018/06/10 | Revised: 2022/05/23 | Accepted: 2020/04/12 | Published: 2022/03/29 | ePublished: 2022/03/29
Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

قاعده کوادراتوری باز فازی جهت حل عددی معادلات انتگرال فردهلم غیرخطی فازی همراه با تقریب خطا. mmr. 2021; 7 (4)
URL: http://mmr.khu.ac.ir/article-1-2794-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 4 (Vol. 7,No. 4, 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 31 queries by YEKTAWEB 4419